# SDR AALA200801282

- Difficulty date: May 12, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 84,045 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
